# SDR UPS01835581

- Difficulty date: April 3, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 78,573 hours, 24,616 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  MLG WW PRESSURE DECK STIFFENER STA 960 LBL 48 HAS POPPED RIVETS AND CORROSION COMING FROM UNDERNEATH.  REMOVED & REPLACED FITTING IAW DAC DWG 3640087 AND DC8 SRM 51-1-21 AND 5 1-1-20D
